# SDR CALA2014033190738

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 54,033 hours, 13,370 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD COFFEE MAKER & ESPRESSO MACHINE SPARKED WITH VISIBLE SMOKE.  REMOVED ESPRESSO MACHINE NR 209 & COFFEE MAKER NR 208 & VISUALLY INSPECTED PLUGS & WIRING ON THE RACK, NO DAMAGED NOTED.  ESPRESSO MACHINE NR 209 DEACTIVATED.  CBS PULLED & COLLARED IAW IFM 25-34-67 & AMM 25-31-99.  COFFEE MAKER NR 208 DEACTIVATED AS PRECAUTIONARY VERIFIED BY SMELL TEST,  UNIT HAD AN ODOR OF SMOKE.
